As a long term Schedule 2 opiate patient (Duragesic 200mcg, 100mg Demerol, Percocet 10/325's, MS Contin 30mg's, etc., over the past 10 years) I can tell you that over time as your body becomes dependent, you'll eventually feel pretty normal until the time your levels start getting low and you feel withdrawals. Like you, I considered a pump, but in my case it wasn't deemed a realistic option. I never liked the problems associated with it either.
There aren't many studies concerning long term opiate use, in part because most high dose users tend to be terminally ill. I'm one of the anomalies, having had major spinal problems for many years. All opiates are morphine derivatives (except for synthetics), so it makes no difference which variation of the drug your taking - all of them do the same thing.
The biggest problem I've had to contend with over the years is mood swings, but that's typical of most opiates. It's important that your family and friends are aware of this problem, since it can happen at any time. Prior to being disabled, I was a Karate instructor and learned much about mental control of pain, and how to increase pain tolerance. While this helps considerably, for those of us in constant pain, your mental barriers and chemical controls will not always work - remember that the pain is always there, and the morphine only alters your brain's perception. Eventually those barriers break down, and it comes out in the form of mood swings. My wife and daughter have learned over the years to just close my door and leave me alone, as they know it's the drugs and not really me. Many families fail to deal with this early on and as a result do not make it.
Constipation and urination problems are another - they'll be with you as long as you're taking it in any form. My solution is chocolate pudding or ice cream. Lemonade will go through you as well.
It's important to keep your kidneys and liver healthy as well to ensure your body is filtering it out of your system. Cranberry juice is great for that, or just a lot of water. Keep yourself hydrated.
The longer you're dependent, the longer it will take to end your dependence if at some point you're able to down the road. The key is to drop your opiate level slowly over a period of weeks or months, using oral doses in smaller quantities to help deal with the withdrawals. At some point though, you'll need to deal with withdrawals in force, and it's not fun. Anti-anxiety and anti-nausea meds will help, as well as a sedative. I spent most of this past year lowering my levels from 200mcg fentanyl and my usual 4-6 Percocet 10/325's daily (for the past 9 years), and a total of about 4 weeks of withdrawals to get off of my patches. It takes the body about a month to recover, so if you can do it, make sure that you've got someone around who can help, and that your schedule is clear for the duration. Opiates alter the brain's perception of not only pain, but your own strength. If you're weak physically at the time, you'll be pretty weak as it leaves your system, but eventually you'll bounce back as your system recovers.
In the end though, it comes down to quality of life, and I resigned myself long ago to the possibility I'd require opiates for the rest of my life. We're all on a journey toward death anyway - how we get there, and what we're able to do in that time is the important thing. If it takes opiates to do it, then so be it.
Well...Morphine, heroin, codeine and any other drug made from opium poppies shows up as the same thing: Morphine. Opiates go through a two-phase metabolism in your body. The first is where the body converts any opiate that isn't already morphine to morphine. Once that's done - it's VERY quick - your body then uses the morphine.
The nurse or doctor that is giving you morphine after your surgery has it down to a fine art and they will give you just enough to take the edge off and then start slowly weaning you off of it with no ill effects.My husband just had 4 injections of morphine and he had been weaned off by the next afternoon and didn't even know it. The pain was gone and he had no withdrawal symptoms. They often start you out on Morphine for the worst part of the pain after surgery and then wean you off and put you on another pain medication that will get rid of the pain, but it non addictive. When you get your morphine ask the nurse or doctor to give you Gravol along with it so you don't get an upset stomach.
Give me food and I will live give me water and I will die what am I?
What is 8 divided by 2(2 plus 2)?
What is pokediger1s password on roblox?
Who was Hillary Clintons running mate in the 2008 presidential elections?
How do you get 1000000 robux for free?
What TV show was Precious and Few by Climax the theme song for?
A farmer has 19 sheep All but 7 die How many are left?
What is the toughest academic course according to the Guinness Book of World Records 2011?
Why do so many foods "taste like chicken"?
Who invented Lincoln Logs?
How did chickenpox get its name?
What is doomscrolling?
How did the Wiffle Ball get its name?
Do schools still teach cursive writing?
Can eggs break inside a chicken?
How is kottatchiyar in English?
What are good qualities of a resource mobilizer?
How is medium a factor in representing the filipino identity in a work of art?
How do you transulate happy independence day in konkani language?
How should the state react the violation of law?
Advantage and disadvantage of on premise catering?
Which scene from the Beowulf reading is a flashback?
What day is national godchild day?